# SDR SWIA201231891

- Difficulty date: September 17, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 16,292 hours, 9,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 FLOORBEAM CRACKED ON BOTH SIDES.  (C-CHECK)  REPLACED FS 280 FLOORBEAM IN REFERENCE TO REO.
